# SDR P5CA9701561

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delamination
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF INNER SKIN ON ACCESS PANEL NR 462AL ON NR 2 PYLON.  REPLACED INNER SKIN AND PANEL CORE PER BAC SRM 51-40-06.
